The size of irregular points for a measure

Totik, Vilmos: The size of irregular points for a measure.
Acta Mathematica Hungarica, 136 (3). pp. 222-231. ISSN 0236-5294 (2012)

[img]
Preview
Text
2150351.pdf - Accepted Version

Download (108kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2012
Volume: 136
Number: 3
Page Range: pp. 222-231
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2150351
DOI id: https://doi.org/10.1007/s10474-011-0177-0
Date Deposited: 2013. Jul. 25. 10:59
Last Modified: 2018. Jul. 24. 14:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3238

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year